“Exploding Arm Syndrome” Completely Unrelated to COVID-19 Vaccine, says Pfizer Rep

NEW YORK–Following the latest incident in which a man’s arm exploded into a cloud of red mist immediately after receiving his second dose of the Pfizer COVID-19 vaccine, Dawn Wells, an attorney for the pharmaceutical company, called the vaccine “completely safe.”

“The vaccine itself might cause a slight rash, but that is the extent of its side-effects,” Wells said, “I believe doctors are considering these cases in which people’s arms are exploding off to be examples of new symptoms of this dreaded virus.”

The CDC has confirmed it is investigating whether the “Exploding Arm Syndrome” is another newly recognized symptom of COVID-19. Originally, the primary symptoms of the virus were a fever, dry cough, and shortness of breath. But the list of symptoms has grown over the past year to include: diarrhea, runny nose, sneezing, being dead, sprained ankles, paper cuts, third degree burns, and now arms randomly exploding.

“The more we learn about this horrible disease, the scarier it becomes,” Wells said, “My brother in law’s arm exploded off during the winter before the pandemic began, but we didn’t relate it to COVID so he wasn’t tested. Now it seems likely that he actually had it. Luckily, he recovered. My grandmother didn’t fare so well. The virus took her very quickly, and her only symptom was being hit by a car.”

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s